International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 1, Pages 15-26
Local stability of the additive functional equation and its applications
Mathematics Section, College of Science and Technology, Hong-Ik University, Chochiwon 339-701, Korea
Received 5 October 2001
Copyright © 2003 Soon-Mo Jung and Byungbae Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The main purpose of this paper is to prove the Hyers-Ulam
stability of the additive functional equation for a large class of unbounded domains. Furthermore, by using the theorem, we prove the stability of Jensen's functional equation for a large class of restricted domains.